# SDR QXEA0102129

- Difficulty date: December 19, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,810 hours, 43,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EXIT SIGN ABOVE COCKPIT DOOR HAS BULBS INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
